MAUDE Adverse Event Report: MPRI SELECTSECURE MRI SURESCAN; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV) OR RIGHT ATRIAL (RA) PACEMAKER ELE

MPRI SELECTSECURE MRI SURESCAN; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV) OR RIGHT ATRIAL (RA) PACEMAKER ELE
Model Number 383074
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code Muscle Weakness/Atrophy (1967)
Date of Event 01/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 407645 lead implant date (b)(6) 2011.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient presented to hospital with weakness.The right ventricular (rv) his bundle lead exhibited high v-v sensing integrity counter (sic) count.The rv his lead remains in use.No further patient complications have been reported as a result of this event.

Brand Name
SELECTSECURE MRI SURESCAN
Common Device Name
DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV) OR RIGHT ATRIAL (RA) PACEMAKER ELE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key11788775
Report Number2649622-2021-09155
Device Sequence Number3846383
Product Code NVN
UDI-Device Identifier00643169535855
UDI-Public00643169535855
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P030036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/11/2019
Device Model Number383074
Device Catalogue Number383074
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2021
Initial Report FDA Received Date05/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
A2DR01 IPG
Patient Age83 YR
Patient Weight75